# SDR AALA201902119001

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 55,401 hours, 22,626 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT AFT LAVATORY SMOKE ALARM WILL NOT TURN OFF.  RESET THE RT AFT LAVATORY SMOKE DETECTOR IAW FIM 26-14-00.  OPS CHECKED GOOD.
